sexual-counselling-icon
Imbalance in health
My sister had unprotected intercourse with her boyfriend on 20th January and within two hours, she consumed an ipill. Her expected periods were supposed to be on 1st Feb but they came on 30th Jan. But on 29th she vomitted and had loose motions. She did a home pregnancy test that evening which was negative. But till date, her stomach doesn't feel good enough. There is at times pain in her stomach and sometimes she feels she's about to puke. She hardly talks to anyone about it. Please tell me what to do? Are they some side-effects of i-pill, is she pregnant? Or is she in depression? Please enlighten me.
33 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Got ur concern though it's unfortunate but common too, stomach upset n bloating lithargy cramps n disturbed mind-set along with irregularities in menses pattern is expected so maintain Healthier habits of food exercise sleep, with light food n fruits. Take care if still persistent consult family Dr or gynac
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.